The chain recurrent set for maps of compacta

Tom 92 / 2007

Katsuya Yokoi Annales Polonici Mathematici 92 (2007), 123-131 MSC: 37E25, 37B20. DOI: 10.4064/ap92-2-2

Streszczenie

For a self-map of a compactum we give a necessary and sufficient condition for the chain recurrent set to be precisely the set of periodic points.

Autorzy

  • Katsuya YokoiDepartment of Mathematics
    Shimane University
    Matsue, 690-8504, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek